Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can i take Citalopram after having cocaine?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
i have taken 1.75 grams of cocaine at around 10 o'clock 2 hours later i took 150 mg(s) instead of my regular 100 mg(s) of Quetapine ( i regularly take 100 mg(s) 2-3 hours before bed ) and i regularly take 40 mg(s) of Citalopram in the mornings but i havent taken it yet it is now 7 am i don't want the cocaine withdrawal as it is starting to kick in and im not sure if i should take the Citalopram or not.
Posted Wed, 26 Mar 2014 in Mental Health
Answered by Dr. Srikanth Reddy 3 hours later
Brief Answer: You may take the citalopram Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Taking cocaine is not a good thing more so if you already have some psychiatric issues. You are trying hard to control your brain neurotransmitters but then taking cocaine would certainly disturb the balance. Cocaine withdrawal can be bad but you have to tolerate it. You may take some propranolol 40 mg or clonazepam 0.5 mg to counteract the anxiety producing withdrawal symptoms of cocaine. Otherwise regarding the citalopram, you may take it at its regular time. No need to skip the dosage or change the timing cause of previous nights cocaine use. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor